# SDR TWAA0101703

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- Aircraft time: 83,673 hours, 89,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 6L AT STA 718 WAS FOUND CRACKED AT LOWER FLANGE, .25 INCH CRACK.  REMOVED AND REPLACED SECTION OF LONGERON 6L AT STA 699 TO 718 PER SRM 53-02.  INSTALLED DOUBLER ON FACE OF INTERCOSTAL AT LONGERON LEG, FABRICATED FROM 0.032 2024-T3.  REINSTALLED INTERCOSTAL BETWEEN STA 718 AND 699.
